Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Acute Follicular Conjunctivitis And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Lymphoma

What Is Lymphoma? Lymphoma is a cancer of white blood cells called B-lymphocytes, or B-cells. They multiply rapidly and form tumors. Lymphoma of the brain or spinal cord is called central nervous system (CNS) lymphoma. AIDS-related lymphoma is sometimes called Non-Hodgkin's Lymphoma (NHL). In 1985, the Centers for Disease Control added NHL to the list of diseases that define AIDS. Hodgkin's Disease, another type of lymphoma, is rare in people...
Ask the Experts

HIV and Follicular NHL

My brother is 37 HIV positive now for 12yrs. He survived 3 1/2 years ago stage IV Hodgkins Disease after agressive ABVD chemotherapy. He has now been diagnosed with tumors in his mediastinum, Iliac, he has one pressing on his trachea and also has...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello Cheryl,It would be difficult for me to shed any additional light on your brother's situation without first knowing the exact diagnosis (results of second biopsy). Certainly the prognosis of follicular Non-Hodgkin's lymphoma is... Read more »

conjunctivitis and Hiv

Hi Doc,I was wondering if Conjunctivitis is a common symptom of HIV, or a side affect of Sustiva or related to another viral or bacterial reasons? If it is caused by HIV itself, what would cause it? a staph infection?Sorry one more question. Are...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
Conjunctivitis is usually a self-limited viral infection that is completely unrelated to HIV infection itself. Even in the few instances when conjunctivitis is caused by a bacteria, it is still not related to HIV. As for staph infections (usually... Read more »

Recurring Conjunctivitis

HelloI've been taking Sustiva, Viread and Epivir since March 2005, and have to date had no overtly unpleasant side effects. VL has been undetectable since May 2005, and CD4 has risen from 206 and has been steady at 420 (24%).My problem is that...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Conjunctivitis is a common and often recurring condition so pinning the cause on Sustiva can be a challenge. Ordinarily if the conjunctivitis was caused by a reaction to a drug it would tend to be continuous while you are still taking the offending... Read more »

Acute HIV, Diahrre & Medication; Medical reasons for early testing?; Acute HIV treatment??

Dear Dr Bob,first of all let me thank you SO MUCH for running this fantastic site, and for providing such a positive inspiration for coping with HIV.Now several questions (please answer, altho by comparison with some of the qus asked here, these are...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello Nick,Thanks for your kind comments.Proceeding directly to your specific questions:1.Even though I have no idea what "possibly lesious" means, I would absolutely agree your HIV risk is negligible to nonexistent.2.Whether it's... Read more »
Connect With Others

Conjunctivitis/Pink Eye?

Posted by Anonymous, 2 Replies
Woke up this morning with conjunctivitis/pink eye. I'm now 10-11 weeks post exposure. Treated for gonorrhea/chlamydia weeks ago (as a result of the exposure). I tested negative on a PCR at the time - doctor assured me it would have been positive... Read more »

extremely worried about acute hiv infection

Posted by rmds, 1 Reply
need help and guidence from the experts on this board as i am extremely worried about catching the acute hiv infection. I am a 41 year male who has frequented few csw for the past 2 years (received uncovered oral from the girls few times). always... Read more »

Acute HIV Infection

Posted by lafcadio, 1 Reply
I came down with text book Acute HIV Infection three weeks ago after having unsafe sex. My lymph nodes got swollen and achy, I got these little shivers running through my body, I feel like I have bleach in my veins. I'm tired and sweat constantly. I... Read more »

Antimicrobial & Acute Hiv

Posted by sickofit, 1 Reply
A person is exhibiting classic signs of acute hiv ie: sore throat, swollen lymph nodes, muscle pains, general fatigue.

They take the antimicrobial zithromax and have all signs of this supposed acute hiv quickly vanish.

Would this rule out the symptoms... Read more »